Alert archive / Colorado / Frost Advisories in 2014
Frost Advisory 5, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this frost advisory at Oct 13, 2014, 10:06 AM MDT for 16 counties in Colorado. It took effect at Oct 14, 2014, 12:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2014, 10:06 AM MDT (16:06 UTC)
- In effect from
- Oct 14, 2014, 12:00 AM MDT
- Expired
- Oct 14, 2014, 8:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 4.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
208 WWUS75 KBOU 131606 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1006 AM MDT MON OCT 13 2014 ...FROST ADVISORY IS IN EFFECT FROM TONIGHT THROUGH TOMORROW MORNING... .CLEAR SKIES COMBINED WITH WINDS BECOMING LIGHT BY MIDNIGHT WILL ALLOW FOR RADIATIONAL COOLING TO BRING TEMPERATURES IN LOW LYING AREAS TO BELOW FREEZING. OTHER AREAS ON THE PLAINS WILL ALSO REACH LOW TEMPERATURES OF 32 TO 35 DEGREES AND SENSITIVE PLANTS COULD BE DAMAGED. COZ038>051-140015- /O.NEW.KBOU.FR.Y.0005.141014T0600Z-141014T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1006 AM MDT MON OCT 13 2014 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY. * TEMPERATURE...TEMPERATURES OF 30 TO 35 WITH SOME UPPER 20S POSSIBLE IN LOW-LYING AREAS. * IMPACTS...SENSITIVE PLANTS OUTDOORS WILL MOST LIKELY BE KILLED IF LEFT OUTDOORS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COVER SENSITIVE PLANTS OR BRING THEM INDOORS. && $$
4 follow-up statements
782 WWUS75 KBOU 132347 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 547 PM MDT MON OCT 13 2014 ...FROST ADVISORY IN EFFECT THROUGH TOMORROW MORNING... .CLEAR SKIES TONIGHT WILL COMBINE WITH LIGHT WINDS TO PRODUCE COOL CONDITIONS ACROSS NORTHEAST COLORADO. LOW TEMPERATURES ARE EXPECTED TO FALL TO THE LOWER AND MID 30S...WITH THE COLDEST READINGS IN LOW LYING AREAS. THESE TEMPERATURES WILL BE CAPABLE OF DAMAGING SENSITIVE PLANTS. COZ038>051-140800- /O.CON.KBOU.FR.Y.0005.141014T0600Z-141014T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 547 PM MDT MON OCT 13 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... * TEMPERATURE...OVERNIGHT LOW TEMPERATURES OF 30 TO 35 WITH SOME UPPER 20S POSSIBLE IN LOW-LYING AREAS. * IMPACTS...SENSITIVE PLANTS OUTDOORS WILL MOST LIKELY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. TEMPERATURE SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. && $$
644 WWUS75 KBOU 140338 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 938 PM MDT MON OCT 13 2014 ...FROST ADVISORY IN EFFECT UNTIL 8 AM TUESDAY MORNING... .CLEAR SKIES WILL COMBINE WITH LIGHT WINDS TO PRODUCE COOL AND FROSTY CONDITIONS ACROSS NORTHEAST COLORADO OVERNIGHT. COZ038>051-141400- /O.CON.KBOU.FR.Y.0005.141014T0600Z-141014T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 938 PM MDT MON OCT 13 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT TUESDAY... * TEMPERATURE...MOST OF THE PLAINS WILL SEE LOWS DROP INTO THE LOWER TO MID 30S. A FEW LOW LYING SPOTS IN RURAL LOCATIONS COULD DROP INTO THE UPPER 20S...WHILE THE WESTERN DENVER SUBURBS MAY ONLY DROP INTO THE UPPER 30S TO NEAR 40. * IMPACTS...FROST SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. TEMPERATURE SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. && $$ BARJENBRUCH
835 WWUS75 KBOU 141016 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 416 AM MDT TUE OCT 14 2014 ...FROST ADVISORY IN EFFECT UNTIL 8 AM TUESDAY MORNING... .FROSTY CONDITIONS WILL CONTINUE ACROSS NORTHEAST COLORADO UNTIL SHORTLY AFTER SUNRISE. COZ038>051-141400- /O.CON.KBOU.FR.Y.0005.000000T0000Z-141014T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 416 AM MDT TUE OCT 14 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * TEMPERATURE...MOST OF THE PLAINS WILL SEE LOWS DROP INTO THE LOWER TO MID 30S. A FEW LOW LYING SPOTS IN RURAL LOCATIONS COULD DROP INTO THE UPPER 20S...WHILE THE WESTERN DENVER SUBURBS MAY ONLY DROP INTO THE UPPER 30S TO NEAR 40. * IMPACTS...FROST SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. TEMPERATURE SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. && $$ GIMMESTAD
538 WWUS75 KBOU 141349 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 749 AM MDT TUE OCT 14 2014 COZ038>051-141500- /O.EXP.KBOU.FR.Y.0005.000000T0000Z-141014T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 749 AM MDT TUE OCT 14 2014 ...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING... TEMPERATURES IN THE LOW TO MID 30S ACROSS AREAS OF SOUTHWESTERN WELD AND OVER THE EASTERN PLAINS WILL WARM INTO THE 40S THROUGH THE REST OF THE MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Oct 13, 3:34 AM MDT, 6 hours 32 minutes earlier.
Area forecast discussion, Oct 13, 3:34 AM MDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 334 AM MDT MON OCT 13 2014 .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 323 AM MDT MON OCT 13 2014 NORTH WINDS COMBINED WITH A MID LVL CLOUD DECK AROUND 9000 FT HAVE NOT ALLOWED FOR TEMPS TO DROP MUCH EARLY THIS MORNING...HOWEVER WILL PROBABLYL SEE SOME AREAS OF PATCHY FROST IN THE ADVISORY AREA SO WILL KEEP IT GOING THRU 8 AM. OTHERWISE LINGERING MOISTURE IN THE MTNS MAY LEAD TO A FEW -SHSN THRU THE MID MORNING HOURS BEFORE DRIER AIR MOVES IN. FOR THIS AFTN NNW FLOW ALOFT WILL CONTINUE WITH GUSTY WINDS OVER THE PLAINS. AFTN HIGHS WILL RANGE FM THE UPPER 50S TO LOWER 60S OVER NERN CO. FOR TONIGHT DRY NNW FLOW ALOFT WILL REMAIN OVER THE AREA WITH WINDS DECREASING BY EARLY EVENING ACROSS THE PLAINS. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 323 AM MDT MON OCT 13 2014 UPPER RIDGING WITH FAIRLY WEAK NORTHWESTERLY...THEN WESTERLY FLOW ALOFT IS PROGGED FOR THE CWA TUESDAY AND TUESDAY NIGHT. THE RIDGE FLATTENS ON WEDNESDAY AND WEDNESDAY NIGHT WITH WEAK WEST- SOUTHWESTERLY FLOW ALOFT. A WEAK UPPER TROUGH IS PROGGED TO MOVE EASTWARD...WELL NORTH OF THE CWA...WEDNESDAY AFTERNOON AND NIGHT. THERE IS BENIGN SYNOPTIC SCALE ENERGY PROGGED FOR THE CWA THROUGH TUESDAY NIGHT...WITH WEAK UPWARD VERTICAL VELOCITY ON WEDNESDAY. THE BOUNDARY LAYER FLOW SHOULD BE NORMAL DIURNAL TRENDS WITH A TAD OF DOWNSLOPING THROWN IN...THEN A COLD FRONT WITH NORTH- NORTHWESTERLIES IS PROGGED IN LATE WEDNESDAY NIGHT. MOISTURE IS LACKING THROUGH THE PERIODS...MAYBE A TAD IN THE UPPER LEVELS WEDNESDAY AND WEDNESDAY NIGHT. THERE IS NO CAPE PROGGED OVER THE CWA ALL FOUR PERIODS AND NO MEASURABLE PRECIPITATION ON THE QPF FIELDS. NO POPS. FOR TEMPERATURES...TUESAY'S HIGHS WARM UP 5-10 C FROM TODAY'S. WEDNESDAY'S ARE UP ANOTHER 2-5 C OVER TUESDAY'S. FOR THE LATER DAYS...THURSDAY THROUGH SUNDAY...THERE IS FLAT RIDGING OVER COLORADO THURSDAY INTO FRIDAY...THEN A MORE SIGNIFICANT AMPLITUDE UPPER RIDGE IS PROGGED LATER FRIDAY INTO SATURDAY. UPPER THROUGHING IS NOTED SATURDAY NIGHT INTO SUNDAY. MOISTURE IS POOR...JUST A BIT IN THE UPPER LEVELS. TEMPERATURES ARE A BIT ABOVE SEASONAL NORMALS. && .AVIATION...(FOR THE TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 323 AM MDT MON OCT 13 2014 CLOUD DECK IN THE 8000-9000 FT RANGE SHOULD SCT OUT BEFORE SUNRISE WITH VFR CONDITIONS THRU TONIGHT. WINDS WILL BE NORTHERLY THRU THE DAY WITH A FEW GUSTS TO 20 MPH AFTER 18Z. THIS EVENING WINDS SHOULD WILL BECOME DRAINAGE AFTER 03Z. && .BOU WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 8 AM MDT THIS MORNING FOR COZ038>040-043. && SHORT TERM...RPK LONG TERM...RJK RPK AVIATION...RPK
Hazardous weather outlook, Oct 13, 3:52 AM MDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 352 AM MDT MON OCT 13 2014 COZ030>051-141000- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 352 AM MDT MON OCT 13 2014 ...FROST ADVISORY UNTIL 8 AM THIS MORNING ALONG THE FRONT RANGE URBAN CORRIDOR... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT PATCHY FROST WILL BE POSSIBLE ALONG THE FRONT RANGE URBAN CORRIDOR EARLY THIS MORNING. OTHERWISE IT WILL BE DRY EXCEPT FOR A FEW LIGHT SNOW SHOWERS IN THE MOUNTAINS THIS MORNING. NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR OVER THE NORTHEAST PLAINS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PRECIPITATION IS NOT EXPECTED ACROSS THE FORECAST AREA TUESDAY THROUGH NEXT SUNDAY. TEMPERATURES SHOULD BE ABOVE SEASONAL NORMALS MUCH OF THE TIME...WITH WEDNESDAY THE WARMEST DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Oct 13, 8:40 AM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
840 AM MDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM SNOW 1 SSE BRECKENRIDGE 39.49N 106.04W
10/13/2014 M7.0 INCH SUMMIT CO TRAINED SPOTTER
STORM TOTAL SNOWFALL
&&
SENTREKIThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:05 PM MDT | Frost Advisory | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 3 more | 12 hr |
Nearby
Frost Advisories in Colorado, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.